# SDR 0000832293

- Difficulty date: January 28, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N293US
- Make and model: Boeing 727251
- Aircraft serial: 21504
- Aircraft time: 56,490 hours, 36,377 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ''H'' CHECK, FOUND CORROSION ON VERTICAL STABILIZER TENSION TIE WEB, FORWARD HORIZONTAL LUG LOWER SURFACE AROUND FASTENER HOLES.  REPAIRED PER EA22-170771.
